On the self-reversal of spectral lines

Sibaiya, L. (1939) On the self-reversal of spectral lines Proceedings of the Indian Academy of Sciences, Section A, 9 (3). pp. 219-223. ISSN 0370-0089

PDF - Publisher Version

Official URL: http://www.ias.ac.in/j_archive/proca/9/3/219-223/v...

Related URL: http://dx.doi.org/10.1007/BF03046464


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
ID Code:50388
Deposited On:23 Jul 2011 09:56
Last Modified:18 May 2016 04:42

Repository Staff Only: item control page